# SDR ASAA11510492

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 17,371 hours, 5,668 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 NR 1 ENG INLET AND FAN BLADE INSP FOUND NR 1 STRUT PNL BETWEEN NR 1 AND NR 2 ENG STRUTS HAS ONE FASTENER PULLED THRU PANEL.  REPLACED NR 1 STRUT PANEL BETWEEN NR 1 AND NR 2 ENG STRUTS PER AMM 72 23 07.
